# SDR DXTA2016121206337

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 8,083 hours, 6,495 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON GEAR EXTENSION 'LO BRAKE PRESS' AND 'ANTI-SKID' ILLUMINATED. RAN APPROPRIATE CHECKLIST, DIVERTED TO KSAV. LANDING UNEVENTFUL. EMERGENCY BRAKING USED. BRAKE FLUID LEVEL WAS NORMAL. PRESSURE IN THE YELLOW BUT THAT WAS CHECKED AT LEAST 20 MIN AFTER LANDING.
